# SDR USAASB97297

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY FLOOR TRACK LIGHTING INOP FROM ROWS 17 TO 22, RIGHT SIDE.  MAINTENANCE FOUND WIRING BROKEN AT SEAT TRACK.  REPAIRED SAME.  OPERATIONAL CHECK GOOD.  (M)
